Not a member yet? Why not Sign up today
Create an account  

 
Gyno on trt

#1
I’m on 200mg test c biweekly for my trt dose. Is it possible I’m developing gyno? I’ve noticed my nipples look puffy. I’ve only been on trt for 2 months now.

(04-06-2020, 04:21 AM)Mdog1990 Wrote: I’m on 200mg test c biweekly for my trt dose. Is it possible I’m developing gyno? I’ve noticed my nipples look puffy. I’ve only been on trt for 2 months now.

My nipples are also sensitive
Reply

#2
(04-06-2020, 04:21 AM)Mdog1990 Wrote: I’m on 200mg test c biweekly for my trt dose. Is it possible I’m developing gyno? I’ve noticed my nipples look puffy. I’ve only been on trt for 2 months now.

(04-06-2020, 04:21 AM)Mdog1990 Wrote: I’m on 200mg test c biweekly for my trt dose. Is it possible I’m developing gyno? I’ve noticed my nipples look puffy. I’ve only been on trt for 2 months now.

My nipples are also sensitive

Definitely possible and sounds likely that’s what’s happening. Are you taking an AI?
Reply

#3
(04-06-2020, 05:19 AM)tren_hard4_AZthetics Wrote:
(04-06-2020, 04:21 AM)Mdog1990 Wrote: I’m on 200mg test c biweekly for my trt dose. Is it possible I’m developing gyno? I’ve noticed my nipples look puffy. I’ve only been on trt for 2 months now.

(04-06-2020, 04:21 AM)Mdog1990 Wrote: I’m on 200mg test c biweekly for my trt dose. Is it possible I’m developing gyno? I’ve noticed my nipples look puffy. I’ve only been on trt for 2 months now.

My nipples are also sensitive

Definitely possible and sounds likely that’s what’s happening. Are you taking an AI?

No I’m not nor have I had my estrogen checked but I’m looking into getting that done
Reply

#4
(04-06-2020, 10:19 AM)Mdog1990 Wrote:
(04-06-2020, 05:19 AM)tren_hard4_AZthetics Wrote:
(04-06-2020, 04:21 AM)Mdog1990 Wrote: I’m on 200mg test c biweekly for my trt dose. Is it possible I’m developing gyno? I’ve noticed my nipples look puffy. I’ve only been on trt for 2 months now.

(04-06-2020, 04:21 AM)Mdog1990 Wrote: I’m on 200mg test c biweekly for my trt dose. Is it possible I’m developing gyno? I’ve noticed my nipples look puffy. I’ve only been on trt for 2 months now.

My nipples are also sensitive

Definitely possible and sounds likely that’s what’s happening. Are you taking an AI?

No I’m not nor have I had my estrogen checked but I’m looking into getting that done

First I’d lower the amount of test your taking weekly. Try 100-120mg/wk. That will lower your conversion of e2. Since you’re already having what sounds like a gyno flare up, you’ll need a serm. I prefer nolvadex. You should be good with 10-20mg/day until your flare up gets under control, then start taking an AI like aromasin. You won’t know what dosage you’ll need to keep your e2 dialed in without bloodwork, but 12.5mg eod is a good start.
Reply

#5
(04-06-2020, 02:09 PM)tren_hard4_AZthetics Wrote:
(04-06-2020, 10:19 AM)Mdog1990 Wrote:
(04-06-2020, 05:19 AM)tren_hard4_AZthetics Wrote:
(04-06-2020, 04:21 AM)Mdog1990 Wrote: I’m on 200mg test c biweekly for my trt dose. Is it possible I’m developing gyno? I’ve noticed my nipples look puffy. I’ve only been on trt for 2 months now.

(04-06-2020, 04:21 AM)Mdog1990 Wrote: I’m on 200mg test c biweekly for my trt dose. Is it possible I’m developing gyno? I’ve noticed my nipples look puffy. I’ve only been on trt for 2 months now.

My nipples are also sensitive

Definitely possible and sounds likely that’s what’s happening. Are you taking an AI?

No I’m not nor have I had my estrogen checked but I’m looking into getting that done

Grab some aromasin (a lot of the sources here carry it), and start with 12.5 mg eod, and go from there. Getting your bloodwork done will be the only way to know what’s going on, so get that done ASAP.

Lastly, depending on what your labs say, I’d lower the amount of test you’re taking per week.

Do you know if taking aromasin will effect my labs? I already have aromasin on hand (not prescription) but haven’t taken it for the sake of my labs.
Reply

#6
(04-06-2020, 02:24 PM)Mdog1990 Wrote:
(04-06-2020, 02:09 PM)tren_hard4_AZthetics Wrote:
(04-06-2020, 10:19 AM)Mdog1990 Wrote:
(04-06-2020, 05:19 AM)tren_hard4_AZthetics Wrote:
(04-06-2020, 04:21 AM)Mdog1990 Wrote: I’m on 200mg test c biweekly for my trt dose. Is it possible I’m developing gyno? I’ve noticed my nipples look puffy. I’ve only been on trt for 2 months now.


My nipples are also sensitive

Definitely possible and sounds likely that’s what’s happening. Are you taking an AI?

No I’m not nor have I had my estrogen checked but I’m looking into getting that done

Grab some aromasin (a lot of the sources here carry it), and start with 12.5 mg eod, and go from there. Getting your bloodwork done will be the only way to know what’s going on, so get that done ASAP.

Lastly, depending on what your labs say, I’d lower the amount of test you’re taking per week.

Do you know if taking aromasin will effect my labs? I already have aromasin on hand (not prescription) but haven’t taken it for the sake of my labs.

I had too much going on at once when I previously posted, checkout my updated post.

To answer your question, of course taking asin will affect your labs. Taking it will lower your e2 values, which would more than likely be a good thing in your case.
Reply

#7
(04-06-2020, 02:33 PM)tren_hard4_AZthetics Wrote:
(04-06-2020, 02:24 PM)Mdog1990 Wrote:
(04-06-2020, 02:09 PM)tren_hard4_AZthetics Wrote:
(04-06-2020, 10:19 AM)Mdog1990 Wrote:
(04-06-2020, 05:19 AM)tren_hard4_AZthetics Wrote: Definitely possible and sounds likely that’s what’s happening. Are you taking an AI?

No I’m not nor have I had my estrogen checked but I’m looking into getting that done

Grab some aromasin (a lot of the sources here carry it), and start with 12.5 mg eod, and go from there. Getting your bloodwork done will be the only way to know what’s going on, so get that done ASAP.

Lastly, depending on what your labs say, I’d lower the amount of test you’re taking per week.


Do you know if taking aromasin will effect my labs? I already have aromasin on hand (not prescription) but haven’t taken it for the sake of my labs.

I had too much going on at once when I previously posted, checkout my updated post.

To answer your question, of course taking asin will affect your labs. Taking it will lower your e2 values, which would more than likely be a good thing in your case.

So I talked to my endocrinologist and he said this type of a thing is normal when starting trt. Does anybody know of this hold true in experience?
Reply

#8
(04-06-2020, 07:51 PM)Mdog1990 Wrote:
(04-06-2020, 02:33 PM)tren_hard4_AZthetics Wrote:
(04-06-2020, 02:24 PM)Mdog1990 Wrote:
(04-06-2020, 02:09 PM)tren_hard4_AZthetics Wrote:
(04-06-2020, 10:19 AM)Mdog1990 Wrote: No I’m not nor have I had my estrogen checked but I’m looking into getting that done

Grab some aromasin (a lot of the sources here carry it), and start with 12.5 mg eod, and go from there. Getting your bloodwork done will be the only way to know what’s going on, so get that done ASAP.

Lastly, depending on what your labs say, I’d lower the amount of test you’re taking per week.


Do you know if taking aromasin will effect my labs? I already have aromasin on hand (not prescription) but haven’t taken it for the sake of my labs.

I had too much going on at once when I previously posted, checkout my updated post.

To answer your question, of course taking asin will affect your labs. Taking it will lower your e2 values, which would more than likely be a good thing in your case.

So I talked to my endocrinologist and he said this type of a thing is normal when starting trt. Does anybody know of this hold true in experience?

No it’s not normal, however, it is a common indicator that your e2 is too high. It sounds like your endo doesn’t know what they’re talking about.
Reply

#9
When is your next bloodwork? U say u do t want to mess with labs. Does that mean soon? What is your bodyfat percentage roughly. If it’s on the higher side it most likely is high estrogen. Higher bodyfat equals more aromatize enzymes. If you are really noticing some changes physically I would definitely get on something sooner than later. One idea that won’t mess up your bloodwork would be to use nolva(tamox). It only blocks the estrogen from binding to receptor but won’t change actual blood values. So Dr won’t even know and will still be able to see what’s going on. If u start Adex or aromasin it will lower actual blood levels and when u get labs dr won’t see the high estrogen. Always possible it could be prolactin too but not likely. Bloodwork should be done.
Reply

#10
I had a friend on TRT injecting 75mg per week develop severe gyno.....everyone's body reacts differently to exogenous Testosterone
Reply





Users browsing this thread:
1 Guest(s)